MAUDE Adverse Event Report: HOSPIRA COSTA RICA LTD. PLUM 360 DRIVER NEW; PUMP INFUSION

HOSPIRA COSTA RICA LTD. PLUM 360 DRIVER NEW; PUMP INFUSION
Catalog Number 30010
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/03/2017
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a customer allegation that the device alarmed for replace battery.The customer further reported that the battery was replaced and reset the notification in the service mode at the user facility and the pump continues with the alarm for replace battery, battery not installed, and power off then on and replace pump if alarm continues.A review of the device log during investigation showed the n56 (replace battery) alarm.Testing found that the pump did not pass the pvt self-test as it displayed ¿power off then on.Replace pump if alarm continues¿, alarmed for e437 (software failure) and displayed ¿battery not installed¿.The fse reported that the battery was replaced and the pump passed the pvt self-test, and determined the probable cause was a defective battery.This reported complaint was determined to be associated with a known s/w defect which is related to a known software issue in version 15.02.00.008.Due to the software issue, when there is a replace battery condition and the device is disconnected from ac power, the "depleted battery" alarm occurs in place of the "replace battery" alarm and causes the pump to shut down after 3 minutes.

Brand Name
PLUM 360 DRIVER NEW
Common Device Name
PUMP INFUSION
Manufacturer (Section D)
HOSPIRA COSTA RICA LTD.
9615050
zona franca global,
la aurora heredia
CS 
MDR Report Key7115440
Report Number9615050-2017-00146
Device Sequence Number13921838
Product Code FRN
UDI-Device IdentifierM3353001004051
UDI-Public+M3353001004051$$+70021764302/16D20160512
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number30010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2017
Initial Report FDA Received Date12/13/2017
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1682-2017
Patient Sequence Number1